# SDR TWAA9814307

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LT WING TE O/B RIB CRACKED AT TOP BOLT HOLE INSIDE FLAP AT O/B HINGE ARM.  REPLACED O/B RIB PER SRM 57-50-3, PAGE 9 AND 10, IPC 27-50-01, FIG 2B PAGE 0 TO 7.
